# SDR GLBA20030589

- Difficulty date: March 13, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 17,644 hours, 21,568 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 1143800595
- Part serial: 1141B
- Condition: Failed
- Location: Rt Enviro
- Part time: 4,463 hours, 4,870 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

RT ENVIRO FAIL ANN ILLUMINATED, R&R RT PRSOV PN 114-380059-5 MM OPS AND LEAK CK GOOD
